数学物理学报 ›› 2019, Vol. 39 ›› Issue (5): 993-1000.

• 论文 •    

凸体与星体混合的等周不等式

赵长健   

  1. 中国计量大学理学院数学系 杭州 310018
  • 收稿日期:2018-08-15 修回日期:2018-11-13 发布日期:2019-11-08
  • 作者简介:赵长健,E-mail:chjzhao@163.com,chjzhao@cjlu.edu.cn
  • 基金资助:
    国家自然科学基金(11371334,10971205)

On Isoperimetric Inequality for Mixture of Convex and Star Bodies

Zhao Changjian   

  1. Department of Mathematics, College of Science, China Jiliang University, Hangzhou 310018
  • Received:2018-08-15 Revised:2018-11-13 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11371334, 10971205)

摘要: 该文建立了凸体与星体混合的一个新的等周不等式.该不等式在特殊情况下产生了经典的等周不等式,并且给出了先前一个结果的改进和修正版本.

关键词: 凸体, 星体, 混合体积, 对偶混合体积, 体积差, 等周不等式

Abstract: In this paper, we establish a new isoperimetric inequality for the mixture of convex and star bodies. Our result in special case yields the classical isoperimetric inequality, and which is an improvement and modification of a previous result.

Key words: Convex body, Star body, Mixed volume, Dual mixed volume, Volume difference function, Isoperimetric inequality

中图分类号: 

  • O186.5